| Model Number |
119110 |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that urine was not draining through the catheter.
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.Per visual evaluation no defects were found.Per the functional evaluation, there was no water flow found through the catheter and obstruction of silicone in the drainage lumen was found in the sample received.The device history record was reviewed and found a possible manufacturing issue(s) that could have caused or contributed to the reported event.The instructions for use state the following: "- caution: do not aspirate urine through drainage funnel wall.- single patient use only.Do not reuse.Do not resterilize.For urological use only.- visually inspect the product for any imperfections or surface deterioration prior to use." correction: other #.
Event or Problem Description
It was reported that urine was not draining through the catheter.